# SDR WX0A070845

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 591216611
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB CHAFE ON LT LOWER BANANA PANEL AREA AFT END.  VERT STAB LT SIDE LOWER SKIN PANEL REPAIRED IAW EA 14379 REV I/R.
